Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A local curvature bound in Ricci flow

Peng Lu

Geometry & Topology 14 (2010) 1095–1110
Abstract

In this note we give a proof of a result which is closely related to Perelman’s theorem in Section 10.3 of the paper The entropy formula for the Ricci flow and its geometric applications [?].

Keywords
local curvature bound, Ricci flow
Mathematical Subject Classification 2000
Primary: 53C44
References
Publication
Received: 3 August 2009
Revised: 18 March 2010
Accepted: 9 March 2010
Published: 10 April 2010
Proposed: Tobias Colding
Seconded: Gang Tian, David Gabai
Authors
Peng Lu
Department of Mathematics
University of Oregon
Eugene, OR 97405